MathSciNet Relay Station
MathSciNet bibliographic data
MR1117357 (92f:73010) 73B30 (35K85 73T05 73V25)
Shi, Peter; Shillor, Meir Uniqueness and stability of the solution to a thermoelastic contact problem. European J. Appl. Math. 1 (1990), no. 4, 371–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement